JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OSCILLATION THEOREMS OF SOLUTIONS FOR SOME DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OSCILLATION THEOREMS OF SOLUTIONS FOR SOME DIFFERENTIAL EQUATIONS
Kim, Rak-Joong;
  PDF(new window)
 Abstract
Some oscillation criteria are given for second order nonlinear differential equations by means of integral averaging technique.
 Keywords
oscillation;delay equation;half-linear equation;
 Language
English
 Cited by
 References
1.
J. of Math. Anal. Appl., 1995. vol.190. pp.821-828 crossref(new window)

2.
Colloq. Math. Soc. Janos Bolyai., 1979. vol.30. pp.153-180 crossref(new window)

3.
Lecture Notes in Mathematics., 1982. vol.964. pp.187-212 crossref(new window)

4.
A. Elbert, Oscillation and nonoscillation theorems for some nonlinear ordinary differential equations in \Ordinary and Partial Differential Equations." Lecture Notes in Mathematics., vol. 964, Springer-Verlag, New York /Berlin, 1982, pp. 187-212. crossref(new window)

5.
Acta Math. Hungar., 1990. vol.56. pp.325-336 crossref(new window)

6.
Canad. Math. Bull., 1973. vol.16. pp.49-56 crossref(new window)

7.
Proc. Amer. Math. Soc., 1979. vol.26. pp.78-84

8.
Proc. Amer. Math. Soc., 1969. vol.22. pp.485-488 crossref(new window)

9.
Proc. Amer. Math. Soc., 1983. vol.87. pp.467-474 crossref(new window)

10.
Arch. Math., 1989. vol.53. pp.483-492 crossref(new window)

11.
J. Math. Anal. Appl., 1997. vol.215. pp.334-357 crossref(new window)

12.
J. Math. Anal. Appl., 1999. vol.229. pp.399-416 crossref(new window)

13.
J. Math. Anal. Appl., 1995. vol.189. pp.115-127 crossref(new window)

14.
Quart. Appl. Math., 1949. vol.7. pp.115-117 crossref(new window)

15.
J. Math. Anal. Appl., 2001. vol.258. pp.244-257 crossref(new window)

16.
Houston J. Math., 1991. vol.17. pp.63-70 crossref(new window)